# SDR REXA9604

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325PX
- Make and model: Saab SF340A
- Aircraft serial: 340A051
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Dirty
- Location: Avionics Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO RAMP WITH AVIONICS SMOKE CAPTION.  FOUND NO SMOKE.  REMOVED AND REPLACED SMOKE DETECTOR.  OPS CHECK GOOD.  (X)
